Duke Mathematical Journal

A new type of sets of uniqueness

Russell Lyons

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 57, Number 2 (1988), 431-458.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077307044

Digital Object Identifier
doi:10.1215/S0012-7094-88-05720-1

Mathematical Reviews number (MathSciNet)
MR962515

Zentralblatt MATH identifier
0677.42006

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)
Secondary: 04A15 42A63: Uniqueness of trigonometric expansions, uniqueness of Fourier expansions, Riemann theory, localization 46B10: Duality and reflexivity [See also 46A25]

Citation

Lyons, Russell. A new type of sets of uniqueness. Duke Math. J. 57 (1988), no. 2, 431--458. doi:10.1215/S0012-7094-88-05720-1. https://projecteuclid.org/euclid.dmj/1077307044


Export citation

References

  • [1] V. Barbu and Th. Precupanu, Convexity and Optimization in Banach Spaces, Mathematics and its Applications (East European Series), vol. 10, D. Reidel Publishing Co., Dordrecht-Boston-Lancaster, 1986, 2nd rev. and extended ed. D. Reidel.
  • [2] Gabriel Debs and Jean Saint Raymond, Ensembles boréliens d'unicité et d'unicité au sens large, Ann. Inst. Fourier (Grenoble) 37 (1987), no. 3, 217–239.
  • [3] Joseph Diestel, Sequences and Series in Banach Spaces, Graduate Texts in Mathematics, vol. 92, Springer, New York-Berlin-Heidelberg-Tokyo, 1984.
  • [4] J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057–1071.
  • [5] Colin C. Graham and O. Carruth McGehee, Essays in Commutative Harmonic Analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 238, Springer-Verlag, New York-Heidelberg-Berlin, 1979.
  • [6] B. Host, J.-F. Méla, and F. Parreau, Analyse harmonique des mesures, Astérisque (1986), no. 135-136, 261.
  • [7] Jean-Pierre Kahane and Raphaël Salem, Ensembles Parfaits et Séries Trigonométriques, Actualités Sci. Indust., No. 1301, Hermann, Paris, 1963.
  • [8] Alexander S. Kechris, 1986, private communication.
  • [9] A. S. Kechris and A. Louveau, Descriptive Set Theory and the Structure of Sets of Uniqueness, London Math. Soc. Lecture Note Ser., vol. 128, Cambridge University Press, Cambridge, 1987.
  • [10] Lindahl, L.-Åand Poulsen, F., ed., Thin Sets in Harmonic Analysis, Marcel Dekker, New York, 1971.
  • [11] Russell Lyons, A Characterization of Measures Whose Fourier-Stieltjes Transforms Vanish at Infinity, thesis, University of Michigan, 1983.
  • [12] Russell Lyons, The size of some classes of thin sets, Studia Math. 86 (1987), no. 1, 59–78.
  • [13] I. I. Pyateckiĭ-Šapiro, On the problem of the uniqueness of the expansion of a function in a trigonometric series, Moskov. Gos. Univ. Uč. Zap. Mat. 155(5) (1952), 54–72, in Russian.
  • [14] I. I. Pyateckiĭ-Šapiro, Supplement to the work “On the problem of uniqueness of expansion of a function in a trigonometric series.”, Moskov. Gos. Univ. Uč. Zap. Mat. 165(7) (1954), 79–97, in Russian.